MathSciNet Relay Station
MathSciNet bibliographic data
MR60907 65.0X
Juncosa, M. L.; Young, D. M. On the order of convergence of solutions of a difference equation to a solution of the diffusion equation. J. Soc. Indust. Appl. Math. 1, (1953). 111–135.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement